| Model Number |
H74939031706010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified external iliac artery.A sterling 7.0mmx60mmx135cm (4f) balloon catheter was advanced for dilation.However, during sixth inflation at 12 atmospheres for 20 seconds, the balloon ruptured.The procedure was completed with a different device.No patient complications were reported, and patient is in good condition after the procedure.
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.
Event or Problem Description